# SDR AALA201710249001

- Difficulty date: October 23, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 53,587 hours, 20,136 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 893301
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, COULD NOT RAISE GEAR,  NLG SHOCK ABSORBER FAULT. LOST AUTOPILOT, AUTO THRUST, AND FLIGHT DIRECTOR.  FUNCTIONAL CHECK OF NLG RETRACT WAS GOOD.  NLG SHOCK ABSORBER CHARGE PRESSURE GOOD IAW 12-14-32-614-004A.  INSPECTED AND ADJUSTED NLG PROXIMITY SENSORS 24GA. RETRACT CHECK AGAIN CHECKED OK.
